# SDR ABXA9700253

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Clip
- Part number: SB09530166284
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A CLIP WAS FOUND CRACKED AT THE AFT PRESSURE BULKHEAD LONGERON 12 RIGHT, NR BF-625.  THE CLIP WAS REPAIRED IAW DC9 SRM.
